Alert archive / Florida / Flash Flood Warnings in 2013
Flash Flood Warning 12, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jul 13, 2013, 6:06 PM EDT for Broward County, Florida. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2013, 6:06 PM EDT (22:06 UTC)
- Expired
- Jul 13, 2013, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Broward County, FL
The radar
The Miami radar (KAMX), 57 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:51 PM EDT | FLOOD | 4 S Fort Lauderdale, FL | TRAINED SPOTTER REPORTS ROADS ARE NEARLY IMPASSABLE AT SW 24TH STREET AND STATE ROUTE 84 DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.1 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1454 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
442 WGUS52 KMFL 132206 FFWMFL FLC011-140100- /O.NEW.KMFL.FF.W.0012.130713T2206Z-130714T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MIAMI FL 606 PM EDT SAT JUL 13 2013 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN BROWARD COUNTY IN SOUTHEAST FLORIDA... * UNTIL 900 PM EDT * AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA WHICH INCLUDES ARES IN METRO BROWARD EAST OF A LINE FROM TAMARAC TO SOUTHWEST RANCHES TO THE COAST. AREAWIDE RAINFALL AMOUNTS TODAY ACROSS THIS AREA ARE RUNNING IN THE 3 TO 5 INCHES RANGE WITH LOCAL AMOUNTS EXCEEDING 6 INCHES MUCH OF WHICH HAVE FALLEN IN THE PAST COUPLE OF HOURS PARTICULARLY JUST SOUTH OF I-595 AND WEST OF I-95 BETWEEN FORT LAUDERDALE AND HOLLYWOOD. WHILE THUNDERSTORM ACTIVITY CONTINUES ACROSS THE AREA ADDITIONAL STORMS ARE APPROACHING THE AREA FROM THE WEST. ADDITIONAL RAINFALL AMOUNTS WILL COMPOUND TO THE PROBLEM POTENTIALLY RESULTING IN NOT JUST STREET FLOODING BUT WATER ENTERING CARS AND STRUCTURES IN FLOOD SENSITIVE AREAS. THEREFORE A FLASH FLOOD WARNING IS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. WATER COULD ALSO ENTER STRUCTURES IN FLOOD SENSITIVE AREAS. && LAT...LON 2597 8012 2597 8032 2625 8023 2624 8009 $$ PS
2 follow-up statements
381 WGUS72 KMFL 140000 FFSMFL FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 800 PM EDT SAT JUL 13 2013 FLC011-140100- /O.CON.KMFL.FF.W.0012.000000T0000Z-130714T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROWARD FL- 800 PM EDT SAT JUL 13 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHEASTERN BROWARD COUNTY... THIS INCLUDES AREAS EAST OF A LINE FROM TAMARAC TO MIRAMAR AROUND FLAMINGO ROAD EASTWARD TO THE COAST AND SOUTH OF COCONUT CREEK. AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT RAIN HAS CONTINUED TO DIMINISH. BUT GIVEN REPORTS OF WIDESPREAD STREET FLOODING ACROSS THE AREA AND THE POSSIBILITY OF HEAVIER RAIN MOVING INTO THE AREA FROM THE SOUTH OR SOUTHWEST OVER THE NEXT HOUR OR SO THE FLOOD WARNING WILL CONTINUE IN EFFECT UNTIL 9 PM. IF TRENDS CONTINUE THE WARNING WILL BE ALLOWED TO EXPIRE THEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL CAUSES FLOODING IN URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOTORISTS ARE ADVISED TO EXERCISE CAUTION. && LAT...LON 2597 8012 2597 8032 2625 8023 2624 8009 $$ PS
833 WGUS72 KMFL 140056 FFSMFL FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 856 PM EDT SAT JUL 13 2013 FLC011-140105- /O.EXP.KMFL.FF.W.0012.000000T0000Z-130714T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROWARD FL- 856 PM EDT SAT JUL 13 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM EDT FOR SOUTHEASTERN BROWARD COUNTY... RAIN HAS SUBSIDED ACROSS THE AREA. HOWEVER, AREAS OF MODERATE RAIN CONTINUE ACROSS THE AREA AND GIVEN THAT AND REPORTS OF STREET FLOODING ACROSS THE WARNED AREA THE FLOOD WARNING WILL BE ALLOWED TO EXPIRE BUT REPLACED WITH AN URBAN FLOOD ADVISORY. LAT...LON 2597 8012 2597 8032 2625 8023 2624 8009 $$ PS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:27 PM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 13, 2:27 PM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 227 PM EDT SAT JUL 13 2013 .DISCUSSION... THE LARGE SCALE CIRCULATION DEPICTS A TROUGH OF LOW PRESSURE OVER THE EASTERN US SURROUNDED BY TWO LARGE AREAS OF HIGH PRESSURE. THE FORECAST CALLS FOR THE AREA OF HIGH PRESSURE IN THE ATLANTIC TO INTENSIFY AND RETROGRADE OVER THE NE US BETWEEN NOW AND MONDAY-TUESDAY TIME FRAME. BY WEDNESDAY THE ATLANTIC OCEAN IS DOMINATED BY TWO LARGE AREAS OF HIGH PRESSURE ONE OVER NORTH AFRICA AND THE SECOND OVER THE NORTHERN US, WITH MOST OF THE SUBTROPICAL ATLANTIC UNDER TRADE WINDS. AT THIS TIME THE AREA OF HIGH PRESSURE OVER NORTH AMERICA BEGINS TO WEAKEN SOMEWHAT. THE WEATHER OVER SOUTH FLORIDA WILL BE DRIVEN BY FLUCTUATIONS IN MOISTURE MOVING WESTWARD ON THE SOUTHERN PERIPHERY OF THE ATLANTIC HIGH PRESSURE AND SLIGHT CHANGES IN THE MID LEVEL TEMPERATURES AS SMALL POCKETS OF COOL AIR TRAVEL AROUND THE AREA OF HIGH PRESSURE IN THE ATLANTIC. THE INCREASED MOISTURE ASSOCIATED WITH THE REMNANTS OF CHANTAL ARE FORECAST TO PUSH NORTHWARD EAST OF THE FLORIDA PENINSULA THIS WEEKEND FORCED BY A HIGH AMPLITUDE TROUGH OF LOW PRESSURE OVER THE NORTHERN GULF. THE TROUGH OF LOW PRESSURE OVER THE NORTHERN GULF COULD GENERATE A WEAK LOW INTO NORTH FLORIDA THIS WEEKEND. THIS SHOULD NOT IMPACT THE WEATHER OVER SOUTH FLORIDA FOR SUNDAY AND MONDAY AS THE HIGH PRESSURE IN THE ATLANTIC IS INTENSIFYING AND MOVING WESTWARD AT THE SAME TIME. THE STEERING WINDS WILL REMAIN FROM THE SOUTH AND SOUTHWEST ON SATURDAY, TRANSITIONING TO THE SOUTHEAST ON SUNDAY AND TURNING SOUTHEASTERLY FOR THE MOST OF THIS COMING WEEK. A WEAKNESS IN THE HIGH PRESSURE WILL MOVE FROM EAST TO WEST ON MONDAY OVER THE BAHAMA ISLANDS. THIS WILL BRING A BRIEF PERIOD OF NORTHEASTERLY WINDS ON MONDAY MORNING. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST FOR TODAY WITH THE MAIN CONCENTRATION OVER THE NORTHERN AND EASTERN PORTIONS. FOR SUNDAY SHOWERS AND THUNDERSTORMS WILL PROBABLY DEVELOP OVER THE INTERIOR BY MID MORNING AND THEN SHIFT TOWARD THE WEST AS THE DAY PROGRESSES. THE INTERACTION OF STORMS WITH OUTFLOW BOUNDARIES COULD STILL TRIGGER A FEW STORMS OVER THE WESTERN METRO AREAS ON SUNDAY. FOR MONDAY, THE DEVELOPMENT OF A BRIEF PERIOD OF NORTHEASTERLY WINDS OVER THE ATLANTIC WATERS AND EASTERN COUNTIES COULD GENERATE AN ENHANCEMENT OF MORNING SHOWERS FROM STREAMERS AND ENHANCE MOISTURE CONVERGENCE IN THE WEST COAST DURING THE AFTERNOON HOURS, POSSIBLY CONCENTRATING THE SHOWER AND THUNDERSTORM ACTIVITY OVER COLLIER COUNTY. FOR NEXT WEEK, THE MAIN CONCENTRATION OF SHOWERS AND STORMS IS FOR THE INTERIOR AND WEST, AS THE EAST TO SOUTHEAST FLOW GETS ESTABLISHED AFTER MONDAY. && .AVIATION... HEAVY SHOWERS WITH SCATTERED THUNDERSTORMS EMBEDDED WILL CONTINUE TO IMPACT THE EAST COAST TERMINALS THROUGH THE AFTERNOON/EVENING PERIODS TODAY...MAINLY FROM FLL TO PBI. REDUCED CIGS/VSBYS IN AND AROUND THIS ACTIVITY WILL REMAIN THE CONCERN THROUGH THIS TIME. THE LATEST HRRR MODEL REFLECTIVITIES LINE UP WELL WITH THE CURRENT CONDITIONS AND GENERALLY INDICATE THIS ACTIVITY REMAINING FOCUSED IN THE BROWARD/PALM BEACH AREAS THROUGH THIS EVENING BEFORE TRENDING DOWN OVERNIGHT. WINDS WILL REMAIN ONSHORE AT THE SURFACE (SW GULF COAST AND SE FOR EAST COAST) WITH A OCCASIONAL MODERATE GUSTS POSSIBLE THROUGH THE AFTERNOON HOURS. ON SUNDAY...CONDITIONS SHOULD BEGIN TO TREND BACK TO NORMAL AS THE LOW-LEVEL FLOW SHIFTS BACK TOWARD THE EAST AND HIGH PRESSURE BEGINS TO BUILD BACK OVER THE AREA. THIS WILL SUPPORT AFTERNOON ACTIVITY SETTING UP INLAND OF THE EAST COAST TAF SITES AND FARTHER WEST. && .MARINE... TRANQUIL WIND AND SEAS ARE EXPECTED THROUGH THE PERIOD OUTSIDE OF ROUGHER SEAS NEAR THUNDERSTORMS. A GENERAL LIGHT TO MODERATE EAST TO SOUTHEAST WIND IS ANTICIPATED THROUGH THE WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. && FIRE WEATHER... NO FIRE WEATHER CONCERNS OR FOG IS ANTICIPATED THIS WEEK. HIGH RELATIVE HUMIDITY AND AT LEAST SCATTERED SHOWERS WILL PREVAIL. THE TYPICAL AREA WITH LOWER RELATIVE HUMIDITIES, GLADES AND HENDRY, WILL MAINTAIN VALUES ABOVE 55 PERCENT THIS WEEKEND AND ABOVE 48 PERCENT FOR NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 88 73 88 / 40 60 20 20 FORT LAUDERDALE 77 88 76 88 / 40 60 30 30 MIAMI 76 89 74 88 / 40 60 30 30 NAPLES 75 87 73 91 / 40 70 40 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...71/JE AVIATION/RADAR...85/AG
Hazardous weather outlook, Jul 13, 5:49 AM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 549 AM EDT SAT JUL 13 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 140100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 549 AM EDT SAT JUL 13 2013 ...NUMEROUS THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE WILL BE A SLIGHT RISK OF RIP CURRENTS AT ALL OF THE ATLANTIC BEACHES. THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY WITH THE DEVELOPMENT ANTICIPATED NEAR THE SOUTHWEST COAST BY LATE THIS MORNING AND MOVING TO THE NORTHEAST TOWARDS THE EAST COAST METRO AREAS INTO THIS AFTERNOON AND EARLY EVENING. THE MAIN IMPACTS WILL BE FREQUENT LIGHTNING STRIKES ALONG WITH LOCALLY HEAVY RAINFALL AND GUSTY WINDS. FLOODING: LOCALLY HEAVY RAINFALL AND URBAN TYPE FLOODING IN ISOLATED AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GOOD CHANCE FOR THUNDERSTORMS WILL CONTINUE ON SUNDAY DURING THE AFTERNOON WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE THREAT FOR AFTERNOON THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE UPCOMING WEEK WITH THE GREATEST CHANCES BEING OVER THE INTERIOR AND SOUTHWEST COAST. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 13, 3:20 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 320 PM EDT SAT JUL 13 2013 FLZ071-072-132000- INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL 320 PM EDT SAT JUL 13 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BROWARD COUNTY... FOR FREQUENT TO EXCESSIVE LIGHTNING... * UNTIL 400 PM EDT * AT 316 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM EAST TOLL GATE ON ALLIGATOR ALLEY TO INTERSECTION I-75 AND GRIFFIN ROAD...AND MOVING NORTHEAST AT 10 TO 15 MPH. * THE LINE OF STORMS WILL AFFECT... INTERSECTION I-75 AND GRIFFIN ROAD... EAST TOLL GATE ON ALLIGATOR ALLEY... INTERSECTION I-75 AND U.S. 27... MARKHAM PARK... SAWGRASS MILLS MALL... SUNRISE... AND SURROUNDING COMMUNITIES. THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2632 8047 2622 8016 2597 8034 2599 8061 TIME...MOT...LOC 1919Z 212DEG 13KT 2611 8047 2607 8035 PS
Local storm report, Jul 13, 4:40 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
440 PM EDT SAT JUL 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLOOD WESTON 26.11N 80.39W
07/13/2013 BROWARD FL NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE REPORTED STREET FLOODING ACROSS
WESTON...MOSTLY NEAR THE INTERSECTION OF I-75 AND US 27.
&&
RIVERASpecial weather statement, Jul 13, 5:00 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
500 PM EDT SAT JUL 13 2013
FLZ071-073-075-132145-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND MONROE
FL
500 PM EDT SAT JUL 13 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN BROWARD
COUNTY...NORTHWESTERN MIAMI-DADE COUNTY...EASTERN MAINLAND MONROE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 545 PM EDT
* AT 459 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTH OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 7 MILES
NORTHEAST OF SHARK VALLEY OBS TOWER TO 5 MILES WEST OF PA-HAY OKEE
OVERLOOK...AND MOVING EAST AT 20 MPH.
* THE LINE OF STORMS WILL AFFECT...
SHARK VALLEY OBS TOWER...
MICCOSUKEE RESORT...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2612 8045 2575 8046 2545 8062 2544 8097
2575 8082 2611 8075
TIME...MOT...LOC 2100Z 269DEG 15KT 2607 8065 2575 8072
2545 8086
10Local storm report, Jul 13, 5:54 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
554 PM EDT SAT JUL 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN COOPER CITY 26.06N 80.27W
07/13/2013 M5.00 INCH BROWARD FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED 5.0 INCHES OF RAIN SO FAR TODAY
AT ROCK CREEK...BETWEEN FLAMINGO AND STERLING RDS
&&
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 1:39 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 111 min |
| Jul 13, 3:20 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Jul 13, 3:37 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 113 min |
| Jul 13, 5:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jul 13, 5:37 PM EDT | Areal Flood Advisory | MFL | Broward | 113 min |
| Jul 13, 6:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jul 13, 6:23 PM EDT | Special Marine Warning | MFL | 112 min | |
| Jul 13, 6:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 13, 7:26 PM EDT | Areal Flood Advisory | MFL | Broward | 94 min |
Nearby
Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.